Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 172, NWS Atlanta, GA

May 3, 2025Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 3, 2025, 8:30 PM EDT for Harris County, Muscogee County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2025, 8:30 PM EDT (00:30 UTC)
Expired
May 3, 2025, 8:59 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harris County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 6:36 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS52 KFFC 040030
SVRFFC
GAC145-215-040115-
/O.NEW.KFFC.SV.W.0172.250504T0030Z-250504T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
830 PM EDT Sat May 3 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Muscogee County in west central Georgia...
  Southwestern Harris County in west central Georgia...

* Until 915 PM EDT.

* At 830 PM EDT, a severe thunderstorm was located over Bleecker, or
  near Smiths, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Goat Rock Lake, Laurel Hills, Green Island Hills, Columbus
  Metropolitan Airport, Bartletts Ferry Dam, Fortson, Mulberry Grove,
  and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3270 8494 3261 8490 3251 8492 3251 8500
      3254 8502 3259 8508 3262 8509 3263 8508
      3264 8510 3264 8511 3266 8509 3269 8512
      3269 8511
TIME...MOT...LOC 0030Z 272DEG 33KT 3260 8517 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
007 
WWUS52 KFFC 040051
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
851 PM EDT Sat May 3 2025

GAC215-040101-
/O.CAN.KFFC.SV.W.0172.000000T0000Z-250504T0115Z/
Muscogee GA-
851 PM EDT Sat May 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSCOGEE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.

&&

LAT...LON 3269 8504 3270 8494 3261 8490 3261 8498
TIME...MOT...LOC 0051Z 272DEG 33KT 3259 8494 

$$

GAC145-040115-
/O.CON.KFFC.SV.W.0172.000000T0000Z-250504T0115Z/
Harris GA-
851 PM EDT Sat May 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTH CENTRAL HARRIS COUNTY...

At 851 PM EDT, a severe thunderstorm was located over Fortson, or 9
miles north of Columbus, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3269 8504 3270 8494 3261 8490 3261 8498
TIME...MOT...LOC 0051Z 272DEG 33KT 3259 8494 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
080 
WWUS52 KFFC 040059
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
859 PM EDT Sat May 3 2025

GAC145-040108-
/O.CAN.KFFC.SV.W.0172.000000T0000Z-250504T0115Z/
Harris GA-
859 PM EDT Sat May 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARRIS COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Northern Harris County including Hamilton, Pine Mountain Valley and 
Callaway until 930 PM.

&&

LAT...LON 3269 8504 3270 8494 3261 8490 3261 8498
TIME...MOT...LOC 0056Z 272DEG 33KT 3259 8486 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:30 PM EDT, 1 hour earlier.

Area forecast discussion, May 3, 7:30 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Sat May 3 2025

...New Update Incoming Line of Storms...

.UPDATE...
Issued at 724 PM EDT Sat May 3 2025

A line of strong thunderstorms will continue to move across North
and Central Georgia over the coming hours. Prior precipitation
helped to somewhat limit instability. However, increasing
southwest flow ahead of the line and clearing skies have allowed
for further destabilization. Moderate low level shear and a
corridor of CAPE values around 1500 J/Kg from Columbus to ATL
mean the line should remain strong and organized. While gusty
straight-line winds are the main threat, a few quick spin-up
tornados are not out of the question. A watch has been issued
across much of the area, including the ATL metro, for this line.
Conditions should clear by around 2-3Z with lingering showers to
around 4z in the metro.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 208 PM EDT Sat May 3 2025

At a glance:

-Showers ending overnight.

- The front will clear out tomorrow morning, leaving cooler
temperatures in it's wake.

A frontal boundary moving through the state today with showers
across the area. We should continue to see intermittent showers
through midnight or so with things slowly clearing out through
daybreak Sun. Instability is fairly limited across the state this
afternoon so we are not seeing much in the way of thunderstorms
at the moment. We still could see an isolated thunderstorm or two
before this front moves out but not expecting anything severe.

Hi-Res models showing a second, more organized line moving into
NW GA right around 20z-22z. It pushes through the ATL/CSG areas
right around sunset and continues moving SE over night. This will
be the best timeframe to see and thunderstorms but still not
expecting much in the way of a severe storm.

A drier cooler airmass wraps around the backside of the main low
pressure center over KY Sun bringing mostly clear skies to north
and Central GA. Temps Sun will be mainly in the 60s and 70s with
some near 80 deg temps across east central GA. Lows Sun night will
dip down into the 40s and 50s.

01

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 208 PM EDT Sat May 3 2025

-Drier and cooler conditions are likely early next week

-Unsettled weather is likely to return mid-week sticking around
through at least the end of the work week

No major changes made to the extended forecast. At the start of
the long term, an upper low becomes more centered over the Ohio
and TN Valley Regions with the surface low occluded at this point
and the surface front draped across the Mid-Atlantic States well
to our east. This positioning will allow a cooler drier airmass
to wrap around the backside of the low and move in across North
ans central GA. We should see daytime highs Monday Tuesday mainly
in the 70s with some lower 80s across portions of Central GA.
Night time Lows will dip down into the 40s and 50s as well.

As we head towards mid-week (Wednesday), latest ensembles indicate
the upper low will lift to the northeast and the ridge over the
Central US flattens as another broad trough takes up residence over
the western two-thirds of the CONUS. West to southwest flow at the
midlevels will usher in several weak disturbances across the
Southeast through at least the end of the week. Thus, unsettled
weather in the way of showers and thunderstorms return between
Wednesday and Friday. At this time, rain and thunder chances look to
be highest during the afternoon into the early evening coinciding
with peak heating. Temperatures during this timeframe will remain
'cooler' primarily due to cloud cover with forecast values in the
70s in most locations -- aside from northeast GA where temperatures
may only reach the 60s.

01

&&

.AVIATION...
(00Z TAFS)
Issued at 722 PM EDT Sat May 3 2025

Current conditions MVFR with winds becoming more SW ahead of line of
thunderstorms. Some thunderstorms within the line may become strong
with winds generally gusting 30 to 40 kts. Cannot rule out gusts
over 50kts and small hail. Conditions may temporarily drop to IFR
within and near storms though will climb IFR to MVFR overnight.
Winds remain out of W 3 to 8 kts overnight. Winds tomorrow out of W
to NW at 10 kts gusting to 20 kts during the day.

//ATL Confidence...00Z Update...

Medium Cigs overnight into early Sunday morning.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  73  48  74 /  90   0   0   0
Atlanta         55  72  50  73 /  80   0   0   0
Blairsville     48  65  42  66 /  90  10   0  10
Cartersville    51  70  45  72 /  60   0   0   0
Columbus        56  75  50  77 /  80   0   0   0
Gainesville     55  70  49  71 /  90   0   0   0
Macon           58  78  50  78 /  80   0   0   0
Rome            51  69  45  72 /  40  10   0   0
Peachtree City  53  73  47  75 /  90   0   0   0
Vidalia         64  82  56  82 /  80  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, May 3, 6:40 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
640 PM EDT Sat May 3 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
640 PM EDT Sat May 3 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of storms will move through north and central Georgia
between 6 PM and midnight. A couple of storms within the line may
produce damaging wind gusts in the 40 to 60 mph range, mainly
before 10 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will return to the region between
Wednesday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Local storm report, May 3, 7:28 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
728 PM EDT Sat May 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Tstm Wnd Gst     4 N Conasauga Lake      34.92N 84.66W
05/03/2025  M61 MPH          Murray             GA   Mesonet

            Mesonet station COHG1 4 N Conasauga Lake.

&&
Special weather statement, May 3, 7:39 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT Sat May 3 2025

GAZ033-044-053-054-040015-
Fayette GA-North Fulton GA-Coweta GA-South Fulton GA-
739 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of northwestern Fayette,
northwestern Coweta and southwestern Fulton Counties through 815 PM
EDT...

At 739 PM EDT, a line of strong thunderstorms was along a line
extending from near Brownsville to near Byers Crossroads, and moving
southeast at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Newnan, City of South Fulton, East Point, Union City,
College Park, Fairburn, Tyrone, Palmetto, Chattahoochee Hill,
Arnco-Sargent, Bankhead, Dunaway Gardens, Cascade Heights,
Cannongate, Lakewood Park, Campbellton, Roscoe, Sandtown, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3352 8481 3355 8483 3359 8481 3363 8475
      3362 8474 3365 8471 3366 8466 3369 8465
      3368 8464 3372 8460 3382 8446 3370 8439
      3364 8445 3365 8446 3363 8446 3342 8466
      3338 8477 3336 8490
TIME...MOT...LOC 2339Z 300DEG 25KT 3380 8472 3355 8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 3, 7:47 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Sat May 3 2025

GAZ021-032-033-043-044-040015-
North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-South Fulton GA-
747 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of south central
Cherokee, Cobb, eastern Douglas and central Fulton Counties through
815 PM EDT...

At 747 PM EDT, a line of strong thunderstorms was along a line
extending from near Due West to Chapel Hill, and moving north at 30
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Mountain Park, City of South Fulton,
Sandy Springs, Roswell, Alpharetta, Smyrna, Kennesaw, Woodstock,
Powder Springs, Austell, Lithia Springs, Fair Oaks, Midtown, Mount
Bethel, Vinings, Sandy Plains, and Atlantic Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.

&&

LAT...LON 3399 8462 3412 8453 3410 8431 3397 8434
      3397 8435 3392 8435 3370 8439 3382 8446
      3361 8472 3363 8476
TIME...MOT...LOC 2347Z 189DEG 28KT 3396 8462 3369 8473

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 3, 8:08 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Sat May 3 2025

GAZ044-053>055-040045-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
808 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of Fayette, central
Coweta, northwestern Clayton and south central Fulton Counties
through 845 PM EDT...

At 808 PM EDT, a line of strong thunderstorms was along a line
extending from Palmetto to Newnan, and moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Jonesboro, City of South Fulton, Peachtree
City, Union City, Riverdale, College Park, Tyrone, Morrow, Senoia,
Sharpsburg, Turin, East Newnan, Starrs Mill, Sandy Creek, Thomas
Crossroads, and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and west central Georgia.

&&

LAT...LON 3356 8432 3332 8449 3328 8470 3336 8490
      3338 8477 3342 8466 3363 8446
TIME...MOT...LOC 0008Z 291DEG 21KT 3352 8463 3340 8478

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 3, 8:11 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 PM EDT Sat May 3 2025

GAZ033-034-044-045-055-040045-
North Fulton GA-Clayton GA-DeKalb GA-Gwinnett GA-South Fulton GA-
811 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of western DeKalb, west
central Gwinnett, northwestern Clayton and south central Fulton
Counties through 845 PM EDT...

At 811 PM EDT, a line of strong thunderstorms was along a line
extending from Brookhaven to College Park, and moving southeast at 30
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Peachtree Corners, Sandy Springs, Dunwoody, Forest
Park, College Park, Chamblee, Doraville, Clarkston, Morrow,
Hapeville, Avondale Estates, Lake City, Pine Lake, Tucker, Belvedere
Park, North Decatur, Hartsfield-Jackson Airport, and North Atlanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.

&&

LAT...LON 3365 8446 3364 8445 3370 8439 3397 8435
      3396 8428 3389 8417 3372 8422 3365 8427
      3365 8428 3364 8427 3356 8432 3363 8446
TIME...MOT...LOC 0011Z 302DEG 25KT 3387 8434 3361 8447

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 3, 8:19 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Sat May 3 2025

GAZ066-078-040045-
Harris GA-Troup GA-
819 PM EDT Sat May 3 2025

...A strong thunderstorm will impact portions of southwestern Troup
and northwestern Harris Counties through 845 PM EDT...

At 819 PM EDT, a strong thunderstorm was over Fairfax, or near
Valley, moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
West Point, Jones Crossroads, Baughs Crossroads, Mountain Hill,
Whitesville-Pine Lake, and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.

&&

LAT...LON 3294 8501 3283 8495 3270 8494 3268 8511
      3271 8512 3274 8511 3274 8513 3276 8514
      3278 8512 3280 8516 3283 8517 3285 8515
      3286 8518 3291 8519
TIME...MOT...LOC 0019Z 255DEG 22KT 3278 8521

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:08 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette37 min
May 3, 8:11 PM EDTSpecial Weather StatementFFCDeKalb34 min
May 3, 8:19 PM EDTSpecial Weather StatementFFCHarris26 min
May 3, 8:23 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette23 min
May 3, 8:26 PM EDTTornado WarningFFCClayton, Henry19 min
May 3, 8:38 PM EDTSpecial Weather StatementFFCMeriwether37 min
May 3, 8:44 PM EDTTornado WarningFFCFayette, Spalding9 min
May 3, 8:47 PM EDTSevere Thunderstorm WarningFFCHarris31 min
May 3, 8:50 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale, Walton25 min
May 3, 8:51 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Henry, Newton, Rockdale39 min
May 3, 8:55 PM EDTSpecial Weather StatementFFCButts, Lamar, Meriwether, Pike, Spalding, Upson35 min
May 3, 9:01 PM EDTTornado WarningFFCNewton, Rockdale20 min
May 3, 9:05 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Muscogee, Talbot, Taylor40 min
May 3, 9:08 PM EDTTornado WarningFFCNewton, Rockdale16 min
May 3, 9:09 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee36 min
May 3, 9:15 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton30 min
May 3, 9:18 PM EDTTornado WarningFFCNewton27 min
May 3, 9:21 PM EDTTornado WarningFFCTalbot, Upson39 min
May 3, 9:31 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe29 min
May 3, 9:31 PM EDTTornado WarningFFCJasper29 min
May 3, 9:39 PM EDTTornado WarningFFCJasper, Morgan, Newton18 min
May 3, 9:43 PM EDTSpecial Weather StatementFFCJasper, Jones, Monroe, Putnam32 min
May 3, 9:48 PM EDTTornado WarningFFCCrawford, Lamar, Monroe, Upson42 min
May 3, 10:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart30 min
May 3, 10:07 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes53 min
May 3, 10:20 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe25 min
May 3, 10:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
May 4, 11:19 AM EDTRiver Flood WarningFFCWhitfield30 hr
May 4, 2:23 PM EDTRiver Flood WarningFFCMurray, Whitfield8 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.